Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 22, NWS Birmingham, AL

January 11, 2020Randolph County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jan 11, 2020, 2:48 PM CST for Randolph County, Alabama. It was in force for 72 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 2:48 PM CST (20:48 UTC)
Expired
Jan 11, 2020, 4:00 PM CST
In force
72 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Randolph County, AL

The radar

The Atlanta radar (KFFC), 84 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 3:07 PM CSTTSTM WND DMG3 N Lake Wedowee, ALTREES AND POWER LINES.
Jan 11, 3:14 PM CSTTSTM WND DMGWoodland, ALNUMEROUS TREES AND POWER LINES DOWN IN AND AROUND WOODLAND. SOME TREES WERE BLOWN ONTO HOUSES CAUSING STRUCTURAL DAMAGE. AT LEAST TWO BARNS HAD THEIR ROOFS BLOWN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 12:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
450 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

399 
WUUS54 KBMX 112048
SVRBMX
ALC111-112200-
/O.NEW.KBMX.SV.W.0022.200111T2048Z-200111T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
248 PM CST Sat Jan 11 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Randolph County in east central Alabama...

* Until 400 PM CST.

* At 248 PM CST, severe thunderstorms were located along a line
  extending from near Delta to near Alexander City, moving east at 45
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Roanoke, Wedowee, Lake Wedowee, Wadley, Woodland, Malone, Morrison
  Cross Roads, Fosters Cross Roads, Crystal Lake, Corinth, Graham,
  Dickert, Newell, R.L. Harris Dam, Ofelia, Napoleon, Tennant, Rock
  Mills, Big Springs and Paran.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for east central
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3311 8523 3311 8565 3329 8565 3331 8564
      3333 8565 3349 8564 3349 8536 3350 8535
      3348 8530
TIME...MOT...LOC 2048Z 252DEG 39KT 3351 8564 3292 8588 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM
2 follow-up statements
469 
WWUS54 KBMX 112116
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
316 PM CST Sat Jan 11 2020

ALC111-112200-
/O.CON.KBMX.SV.W.0022.000000T0000Z-200111T2200Z/
Randolph AL-
316 PM CST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR RANDOLPH COUNTY...

At 316 PM CST, severe thunderstorms were located along a line
extending from near Bowdon to near Trammel Crossroads, moving east at
45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Roanoke, Wedowee, Lake Wedowee, Wadley, Woodland, Malone, Morrison
Cross Roads, Fosters Cross Roads, Crystal Lake, Corinth, Graham,
Dickert, Newell, R.L. Harris Dam, Ofelia, Napoleon, Tennant, Rock
Mills, Big Springs and Paran.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for east central
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3311 8523 3311 8565 3329 8565 3331 8564
      3332 8564 3349 8558 3349 8536 3350 8535
      3348 8530
TIME...MOT...LOC 2116Z 252DEG 39KT 3360 8531 3301 8555 

HAIL...<.75IN
WIND...60MPH
 
$$

40/Sizemore
325 
WWUS54 KBMX 112134
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
334 PM CST Sat Jan 11 2020

ALC111-112200-
/O.CON.KBMX.SV.W.0022.000000T0000Z-200111T2200Z/
Randolph AL-
334 PM CST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR EASTERN RANDOLPH COUNTY...

At 334 PM CST, severe thunderstorms were located along a line
extending from near Mount Zion to near Penton, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Roanoke, Wedowee, Woodland, Crystal Lake, Graham, Dickert, Newell,
Napoleon, Tennant, Rock Mills, Big Springs, Paran, Roanoke Municipal
Airport and Rock Stand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CST for east central
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3311 8555 3349 8540 3349 8536 3350 8535
      3348 8530 3311 8523
TIME...MOT...LOC 2134Z 252DEG 41KT 3360 8519 3301 8543 

HAIL...<.75IN
WIND...60MPH
 
$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 11:24 AM CST, 3 hours 24 minutes earlier.

Area forecast discussion, Jan 11, 11:24 AM CST, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1124 AM CST Sat Jan 11 2020

.UPDATE...
For 18Z Aviation and mesoscale.

&&

.SYNOPSIS...

Aloft, a potent upper level trough extended from the High Plains
south through Northern Texas. The trough is expected to attain a
more negative tilt later today as it swings northeast over the Mid
South region. To our southeast, an expansive deep-layer ridge was
positioned southwest of Bermuda.

Toward the surface, a cold front extended from Southeast Canada
southwest through Michigan and further south through the Central
Ohio River Valley into West Tennessee and through West-Central
Mississippi down to the Gulf Coast.

05

&&

.SHORT TERM...
/Updated at 0940 AM CST Sat Jan 11 2020/

1. Mesoscale Update

Watch Status...

A second tornado watch is in effect until 4 pm CST for areas
toughly along and west of Interstate 65 along with St. Clair
County but not including Montgomery County at this time. The
existing tornado watch for 5 northwest counties of Marion,
Winston, Lamar, Fayette and Walker remains in effect until 1 pm
CST.

Current Situation...

A line of strong to severe storms now extend from Northwest
Alabama south just east of the Alabama/Mississippi border.

Mesoscale Model Initialization and Verification...

Comparing RAP soundings to observations the T/Td fields appear to
be running about 3 degrees too cold on temperature and around 1
degree too dry for dew points. Adjusting the point forecast
soundings at MEI and CBM are indicating much higher instability
values than depicted by the model, on the order of 30-50% higher
surface-based instability values. This is being exhibited by
recent deep convective development ahead of the line in South-
Central Mississippi west of Meridian.

Environmental Conditions...

KBMX NEXRAD VAD VWP wind profiler data along with our latest 15Z
BMX sounding both indicate a highly sheared environment with 0-1
km Storm relative helicity values from 250-350 m2/s2. Wind shear
remains robust and is more than sufficient to support severe
storms capable of producing high winds and embedded tornadoes in
the line along with in any discrete convection that can develop
ahead of the line.

The convective line is being dynamically forced and will pose the
broadest concern for high winds. Surface-based instability values
are currently the limiting factor for supporting robust
development ahead of the forced line of storms.

Higher instability (Surface-Based Convective Available Potential
Energy, SBCAPE) values around 500 J/kg per mesonanalysis data was
over our far southwest counties and is expected to advance north
and northeast with time through mid morning. As aforementioned,
our analysis of data shows that these model-derived soundings are
running slightly cooler and drier compared to observations and
accounting for these issues results in SBCAPE values closer to the
700-1100 J/kg range. As the low-level instability continues to
increase and further moistening aloft in the mid levels should
help to further steepen lapse rates and reduce the weak capping in
place over the area.

Activity continues to gradually grow upscale with embedded
rotations and bowing segment indications from radar. Damaging
straight- line winds and damage from embedded tornadoes in the
line is possible and this potential has been increasing over the
past hour or two as surface-based instability has been surging
north from our southwest.

Special Soundings...

We have completed the 12Z and 15Z soundings. There are nearby
showers contaminating our local warm sector environment. We will
wait until we get back into more pristine warm sector conditions
ahead of the line to launch another sounding so we can capture the
actual instability present ahead of the line of storms.

2. Forecast

Today and Tonight.

Expect the potent upper level trough to quickly swing northeast
into the Central Ohio River Valley towards midnight tonight while
shortwave ridging rapidly builds eastward into the Central Plains
region tonight.

The surface cold front will push through the state today,
becoming positioned across western Georgia this evening while
expanding high pressure across Eastern Texas will build into the
Mid South Region overnight.

The concern remains with severe weather today ahead of an intense
line of convective storms that will plow east across the entire
area today. High winds and strong shear in the low to mid levels
will be more than sufficient to support damaging straight-line
winds along with tornadoes both embedded in the line of storms and
in any discrete convection that can develop. The best potential
for this will be later this morning through the afternoon for any
discrete convection to potentially form ahead of the line. Outside
of convection, strong gradient winds will continue to support
potential wind gusts 30-40 mph and potentially higher values in
the higher terrain east and northeast. The relative fast movement
of this system will help to limit flood potential but minor
flooding in urban and low-lying areas will remain possible and
river flooding will remain possible, especially across our western
counties.

Expect decreasing gradient winds as we move into this evening as
the front clears the area while the upper-level dynamics pull
rapidly north of the region. Lingering showers will remain
possible though becoming more and more confined to our far eastern
counties before midnight as drier air filters in from the west.

Unseasonably warm conditions are forecast today with highs in the
low to mid 70's ahead of the front. Temperatures will fall
quickly tonight with readings in the upper 30's far northwest to
values in the low 50's far southeast.

05

.LONG TERM...
/Updated at 0244 AM CST Sat Jan 11 2020/

Sunday through Friday.

The frontal boundary will stall just to our south by Sunday
morning and then begin to lift back to the north by the afternoon.
This boundary will remain draped across the region through
Wednesday as there really is not a big push to get it out. Will
need to keep an eye on rainfall totals through the period as we
could definitely see rises in our river basins. Finally a cold
front and short wave trough will move through Wednesday night and
get the system to finally exit stage right.

This pattern really looks more like a late spring one, with
enough instability for thunderstorm development especially during
the afternoon hours, somewhat enhanced deep layer shear but weaker
low- level shear, and enhanced mid-level lapse rates but a lack
of a synoptic focus. So there will be some potential for stronger
storms with gusty winds/hail and possibly marginal severe threats,
though confidence this far out is low. Two possible periods to
watch would be late Monday afternoon/Monday night, and then ahead
of a frontal passage Wednesday when shear increases. Some locally
heavy rainfall would be possible as well. There still some
uncertainties with the models so will continue to mention some
small rain chances through Friday. Another strong storm system
will work into the region next Saturday and will need to monitor
for any potential severe weather with it.

16

&&

.AVIATION...
18Z TAF Discussion.

Hazardous flying conditions through late afternoon as a line of
strong to severe storms moves west to east across the area. A few
isolated supercells may develop ahead of the line and pose a
damaging wind and tornado risk in addition to the higher damaging
wind and tornado risk from the line of storms.

Expect conditions to improve as the line passes with most of the
TS activity confined to within 50 or so miles on either side of
the line. SHRA is expected to linger behind the line through much
of the afternoon.

A tightening pressure gradient will continue to produce gusty
low-level winds 25-35 kts outside of convection with gusts
potentially over 60 kts with the strongest convection. LLWS will
also persist through early evening as the low-level jet and strong
mid level jet continue to move across the Tennessee Valley
region.

Low-level winds and wind shear will gradually wane with time from
west to east late this afternoon and evening. TS potential will
decrease sufficiently generally 2-4 hours behind the line to not
mention.

Skies will remain BKN/OVC at most sites overnight. Low-level
winds should remain up to discourage notable decreases in
visibility but potentially could occur especially west and south.
CIG's could decrease toward the end of the period south as the
front stalls to our southeast overnight and starts to return north
as a warm front through the day Sunday.

05

&&

.FIRE WEATHER...

A strong storm system will impact the area through this evening
with widespread rainfall expected. Look for strong winds on
Saturday as well with gusts up to 40 mph. Dry conditions return
overnight, but rain chances return in the southeast Sunday
afternoon with high rain chances through at least mid-week. There
are no fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     73  44  65  46  67 / 100  40  10  40  60
Anniston    74  46  69  50  69 / 100  40  10  50  70
Birmingham  72  44  67  49  67 / 100  20  10  40  60
Tuscaloosa  75  44  67  47  67 /  90  10  10  40  60
Calera      72  45  66  49  67 / 100  20  10  50  70
Auburn      71  48  68  57  70 / 100  60  30  70  70
Montgomery  76  47  70  57  72 / 100  40  20  70  70
Troy        76  50  72  59  73 / 100  50  40  70  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 9 PM CST this evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Jan 11, 2:25 PM CST, 23 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
225 PM CST Sat Jan 11 2020

ALZ011>015-017>050-122330-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
225 PM CST Sat Jan 11 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

The severe storm threat continues along and east of a Gadsden to
Clanton to Lowndesboro through 8 PM. Threats include damaging winds
up to 70 mph and tornadoes, some of which could be strong.

Strong winds are also occurring ahead of the line of storms, with
sustained winds of 15 to 25 mph gusting to 30 to 45 mph. Higher
gusts will be possible at higher elevations.

Rainfall of 1 to 2 inches, with locally higher amounts, will occur
today. This may aggravate river levels or cause some localized
flooding where the heaviest rates occur.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Rainfall will cause rises on the Tombigbee River, with levels rising
above flood stage at the Bevill Lock and Dam Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will continue
into this evening.

08

In the hours before

Local storm report, Jan 11, 2:22 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
222 PM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     TSTM WND DMG     GADSDEN                 34.01N 86.01W
01/11/2020                   ETOWAH             AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN. OCCUPANT ENTRAPMENT ON
            ALPINE VIEW.

&&
Local storm report, Jan 11, 2:28 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
228 PM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     1 ENE CHILDERSBURG      33.29N 86.33W
01/11/2020                   TALLADEGA          AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON HIGHWAY 76 AT
            FOREST HILLS NEAR CHILDERSBURG.

&&
Local storm report, Jan 11, 2:32 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     2 S LEESBURG            34.15N 85.77W
01/11/2020                   CHEROKEE           AL   EMERGENCY MNGR

            POWER LINES DOWN ON COUNTY ROAD 7.

0231 PM     TSTM WND DMG     CENTRE                  34.15N 85.67W
01/11/2020                   CHEROKEE           AL   EMERGENCY MNGR

            TREES AND POWER LINES REPORTED DOWN IN
            SEVERAL LOCATIONS ACROSS THE COUNTY.

&&
Local storm report, Jan 11, 2:35 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
235 PM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     NON-TSTM WND DMG WETUMPKA                32.54N 86.20W
01/11/2020                   ELMORE             AL   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            WETUMPKA. TREES DOWN ON LUTHER STREET.
            GRADIENT WIND AHEAD OF LINE.

&&

CBD
Local storm report, Jan 11, 2:37 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
237 PM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     TSTM WND DMG     PRATTVILLE              32.46N 86.45W
01/11/2020                   AUTAUGA            AL   PUBLIC

            TREES DOWN IN CAMELIA ESTATES.

&&
Local storm report, Jan 11, 2:47 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 PM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     GADSDEN                 34.01N 86.01W
01/11/2020                   ETOWAH             AL   EMERGENCY MNGR

            ROOF BLOWN OFF A BUILDING, 22ND ST AND
            FORREST AVENUE.

0230 PM     TSTM WND DMG     ANNISTON                33.66N 85.83W
01/11/2020                   CALHOUN            AL   EMERGENCY MNGR

            MULTIPLLE TREES AND POWER LINES DOWN IN THE
            CITY.

0236 PM     TSTM WND DMG     ELMORE                  32.54N 86.31W
01/11/2020                   ELMORE             AL   EMERGENCY MNGR

            TREES DOWN.

0243 PM     TSTM WND DMG     WETUMPKA                32.54N 86.20W
01/11/2020                   ELMORE             AL   EMERGENCY MNGR

            TREE DOWN ON 310 ELMORE ROAD.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 7:50 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter8 days
Jan 11, 7:39 AM CSTSevere Thunderstorm WarningBMXLamar, Marion66 min
Jan 11, 9:40 AM CSTSpecial Weather StatementBMXMarion65 min
Jan 11, 10:07 AM CSTAreal Flood AdvisoryBMXMarion3 hr
Jan 11, 10:36 AM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter54 min
Jan 11, 10:47 AM CSTSpecial Weather StatementBMXFayette, Lamar, Marion43 min
Jan 11, 11:00 AM CSTTornado WarningBMXGreene, Sumter30 min
Jan 11, 11:01 AM CSTTornado WarningBMXPickens42 min
Jan 11, 11:27 AM CSTSevere Thunderstorm WarningBMXFayette, Greene, Hale, Lamar, Marengo, Pickens and 2 more63 min
Jan 11, 11:33 AM CSTTornado WarningBMXGreene, Pickens, Tuscaloosa27 min
Jan 11, 11:50 AM CSTTornado WarningBMXFayette16 min
Jan 11, 12:01 PM CSTSevere Thunderstorm WarningBMXBibb, Fayette, Jefferson, Shelby, Tuscaloosa, Walker59 min
Jan 11, 12:04 PM CSTSpecial Weather StatementBMXWinston56 min
Jan 11, 12:08 PM CSTTornado WarningBMXJefferson, Tuscaloosa24 min
Jan 11, 12:09 PM CSTSevere Thunderstorm WarningBMXBibb, Perry66 min
Jan 11, 12:24 PM CSTSevere Thunderstorm WarningBMXWinston36 min
Jan 11, 12:35 PM CSTAreal Flood AdvisoryBMXBibb, Fayette, Greene, Hale, Jefferson, Marion and 4 more115 min
Jan 11, 12:38 PM CSTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair67 min
Jan 11, 12:38 PM CSTTornado WarningBMXJefferson18 min
Jan 11, 12:47 PM CSTSevere Thunderstorm WarningBMXDallas, Marengo58 min
Jan 11, 12:52 PM CSTSevere Thunderstorm WarningBMXChilton, Jefferson, St. Clair, Shelby68 min
Jan 11, 1:09 PM CSTSevere Thunderstorm WarningBMXEtowah81 min
Jan 11, 1:19 PM CSTAreal Flood AdvisoryBMXBibb, Blount, Chilton, Etowah, Jefferson, St. Clair and 1 more116 min
Jan 11, 1:27 PM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Lowndes65 min
Jan 11, 1:29 PM CSTAreal Flood AdvisoryBMXAutauga, Calhoun, Cleburne, Coosa, Elmore, Etowah and 3 more2 hr
Jan 11, 1:40 PM CSTSevere Thunderstorm WarningBMXCalhoun, Coosa, Talladega80 min
Jan 11, 1:41 PM CSTSevere Thunderstorm WarningBMXCherokee79 min
Jan 11, 1:47 PM CSTSevere Thunderstorm WarningBMXSt. Clair28 min
Jan 11, 1:50 PM CSTSevere Thunderstorm WarningBMXDallas12 min
Jan 11, 2:00 PM CSTAreal Flood AdvisoryBMXCherokee2 hr
Jan 11, 2:02 PM CSTSevere Thunderstorm WarningBMXSt. Clair, Shelby14 min
Jan 11, 2:09 PM CSTSevere Thunderstorm WarningBMXElmore, Montgomery62 min
Jan 11, 2:11 PM CSTSevere Thunderstorm WarningBMXClay61 min
Jan 11, 2:18 PM CSTAreal Flood AdvisoryBMXClay, Cleburne, Tallapoosa117 min
Jan 11, 2:21 PM CSTAreal Flood AdvisoryBMXMontgomery114 min
Jan 11, 2:23 PM CSTSevere Thunderstorm WarningBMXCleburne63 min
Jan 11, 2:27 PM CSTSevere Thunderstorm WarningBMXTallapoosa66 min
Jan 11, 2:40 PM CSTSevere Thunderstorm WarningBMXBullock, Macon, Pike80 min
Jan 11, 2:44 PM CSTAreal Flood AdvisoryBMXRandolph2 hr
Jan 11, 2:53 PM CSTAreal Flood AdvisoryBMXBullock, Macon, Pike2 hr
Jan 11, 3:07 PM CSTAreal Flood AdvisoryBMXChambers, Lee113 min
Jan 11, 3:07 PM CSTSevere Thunderstorm WarningBMXChambers, Lee, Russell73 min
Jan 11, 3:27 PM CSTAreal Flood AdvisoryBMXBarbour, Russell2 hr
Jan 11, 3:27 PM CSTTornado WarningBMXChambers, Tallapoosa18 min
Jan 11, 3:42 PM CSTSevere Thunderstorm WarningBMXBarbour, Russell78 min
Jan 11, 4:37 PM CSTTornado WarningBMXBarbour23 min
Jan 11, 5:24 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter8 days
Jan 11, 5:24 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter10 days

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.